# SDR SWIA202266082

- Difficulty date: May 20, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND CORRODED RH COCKPIT FLOOR SUPPORT ANGLE, FS.274.     (C-CHECK RO 7/8/2022)    REMOVED AND REPLACED NEW RH COCKPIT FLOOR SUPPORT ANGLE AT FS 265.00 - FS 280.00 CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-33052 REV -G. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
